# SDR USAA011100

- Difficulty date: August 20, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Corroded
- Location: Bs 344
- Part time: 47,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM WEB CORRODED, BS 344 FLOORBEAM, LBL 14.5 TO 21.5. CORROSION LEVEL 1, TASK NR C53-107-01.  BLENDED OUT CORROSION, INSTALLED DOUBLER AND TRIPLER PER EA 85198.  (M)
